Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 466–468 (Mi mz2607)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Solvability of the Third Boundary-Value Problem in a Domain with a Peak

M. Yu. Vasil'chika, V. M. Gol'dsteinb

a Novosibirsk State Technical University
b Ben-Gurion University of the Negev

DOI: https://doi.org/10.4213/mzm2607

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 424–426

Bibliographic databases:

Received: 18.03.2005

Citation: M. Yu. Vasil'chik, V. M. Gol'dstein, “Solvability of the Third Boundary-Value Problem in a Domain with a Peak”, Mat. Zametki, 78:3 (2005), 466–468; Math. Notes, 78:3 (2005), 424–426

Citation in format AMSBIB
\Bibitem{VasGol05}
\by M.~Yu.~Vasil'chik, V.~M.~Gol'dstein
\paper Solvability of the Third Boundary-Value Problem in a Domain with a Peak
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 466--468
\mathnet{http://mi.mathnet.ru/mz2607}
\crossref{https://doi.org/10.4213/mzm2607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227517}
\zmath{https://zbmath.org/?q=an:05065892}
\elib{https://elibrary.ru/item.asp?id=9173116}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 424--426
\crossref{https://doi.org/10.1007/s11006-005-0140-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144548808}


Linking options:
  • http://mi.mathnet.ru/eng/mz2607
  • https://doi.org/10.4213/mzm2607
  • http://mi.mathnet.ru/eng/mz/v78/i3/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gol'dshtein V., Vasiltchik M.J., “Embedding theorems and boundary-value problems for cusp domains”, Trans. Amer. Math. Soc., 362:4 (2010), 1963–1979  crossref  mathscinet  zmath  isi  scopus  scopus
    2. A. S. Romanov, “On the traces of Sobolev functions on the boundary of an anisotropic cusp”, Siberian Math. J., 52:5 (2011), 914–920  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:129
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021